I developed a sudden onset of Peyronie’s disease following treatment of blood pressure with Prinivil. This resulted in curvature to the left, as well as a 2-inch loss of length. If I were able to get my blood pressure down off of this medications would this help?

< Back
You are here:
  • KB Home
  • Nonsurgical Treatment
  • I developed a sudden onset of Peyronie's disease following treatment of blood pressure with Prinivil. This resulted in curvature to the left, as well as a 2-inch loss of length. If I were able to get my blood pressure down off of this medications would this help?
Print

There is no evidence that any specific medication will activate or cause Peyronie’s disease. It is likely that the erections may have been somewhat diminished as a result of your high blood pressure, and made you more subject to activation of the Peyronie’s disease during intercourse. Most men do not recall any specific injury that may occur during sex, but it does appear that the most common trigger to activate this process in the susceptible man is mild trauma during penetrative sex or vigorous masturbation. Given that there is no evidence that any medications cause Peyronie’s disease, getting off your high blood pressure medication will not likely help, and may make it more difficult to control your high blood pressure. Therefore, please see your physician about proper blood pressure control, and your urologist with regard to the Peyronie’s disease.

Previous I am looking for the best medical therapy for a moderate Peyronie’s case (no ED, age 30, healthy) and have questions about a combination Dr. Levine once proposed (PDE5 e.g. Sildenafil 25mg daily, L-arginine 500 mg twice daily, pentoxyfiline 400 mg thrice daily). 1. L-Arginine is known to be a precursor to nitric oxide. Why is that not contraindicated with Sildenafil (“no nitrics”) 2. Pentox says it should not be combined with substances that lower the blood pressure. Any problem with Sildenafil?
Next I have a slight bend to the right and upward about 25 degrees and there is no pain. I cannot feel anything unusual along the shaft. My urologist has recommended transdermal verapamil. Can you comment on any recent information for this treatment?
Table of Contents